# SDR SWAA2025120440922

- Difficulty date: November 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 9,858 hours, 5,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE CRACKED.   REPLACED FSD SCUFF PLATE AND PERFORMED A GOOD LEAK CHECK IAW AMM 53-11-01, AND AMM 05-51-91-790-801.
